Rhabdomyolysis following a short course of clarythromycin

Ana M Schor, Ann Hellerstein

    Research output: Contribution to journalArticlepeer-review

    Abstract

    A healthy 5-year-old girl developed myalgia and an elevated creatine kinase concentration after 4 days of normal doses of clarithromycin. Myalgias resolved and creatine kinase values returned to normal following discontinuation of clarithromycin. No other precipitating factors or interacting drugs were identified; hence, clarithromycin was suspected as the cause of the rhabdomyolysis.

    Original languageEnglish
    Pages (from-to)216-7
    Number of pages2
    JournalThe Journal of Pediatric Pharmacology and Therapeutics
    Volume16
    Issue number3
    Publication statusPublished - 2011

    Keywords

    • adverse drug event
    • clarithromycin
    • pediatric
    • rhabdomyolysis

    Fingerprint Dive into the research topics of 'Rhabdomyolysis following a short course of clarythromycin'. Together they form a unique fingerprint.

    Cite this